# SDR BJ3R200400002

- Difficulty date: September 27, 2004
- Submitted: November 11, 2004
- Operation: General aviation
- Aircraft: N75143
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680263
- Aircraft time: 2,762 hours
- Engine: Lyc IO540K1G5
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Part number: 3656624R
- Part serial: E044773
- Condition: Defective
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

PREVIOUSLY INSTALLED OVERHAULED ALTERNATOR FAILED AFTER APPROXIMATELY 27 HOURS OF OPERATION.  THE ALTERNATOR WAS MANUFACTURED BY KELLY AEROSPACE/ELECTROSYSTEMS.  THERE WAS EXCESSIVE BINDING OF THE ALTERNATOR SHAFT AND PULLEY.  IN ADDITION, TWO EACH OF THE COOLING FINS BROKE OFF THE ALTERNATOR.
